# SDR 2021FA0000184

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: General aviation
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,315 hours, 10,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 151444
- Condition: No Test
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LH EMERGENCY LIGHT BATTERY TEST FAILS
